# SDR K11A2019112977401

- Difficulty date: November 27, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 51,784 hours, 34,152 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 189915
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED. CORRECTIVE ACTION: R&R RIGHT MAIN GEAR UPLOCK PROXIMITY SWITCH IAW AMM 32-61-21, PERFORMED OPS CHECK AND GEAR SWING IAW AMM 32-61-21
